# SDR CA970618024

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 2761 · Drag Control Actuator
- Part: Spoiler Actuator
- Part number: 31059221
- Condition: End Cap Damaged
- Location: #4 Spoiler Rh
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: H

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF AN INDICATION OF #1 AND #4 SPOILER FAILURE WAS NOTED FOLLOWED BY AN INDICATION OF YELLOW HYDRAULIC SYSTEM LOW LEVEL WARNING. ECAM AND QRH ACTIONS WERE CARRIED OUT AS PER SOP'S AND FLIGHT PROCEEDED WITHOUT FURTHER INCIDENT. SUBSEQUENT MAINTENANCE CHECK FOUND #4 SPOILER ACTUATOR END CAP DAMAGED CAUSING LOSS OF SYSTEM HYDRAULIC FLUID. SPOILER ACTUATOR, YELLOW HYDRAULIC PUMP AND ASSOCIATED FILTERS REPLACED. SYSTEM TESTED AND CHECKED SERVICEABLE.
